Existence of Positive Solutions for Multi-Point Boundary Value Problems on Infinite Intervals in Banach Spaces
Zhaocai Hao and
Liang Ma
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
We investigate the positive solutions of a class of second-order nonlinear singular differential equations with multi-point boundary value conditions on an infinite interval in Banach spaces. The tools we used are the cone theory and Mönch fixed point theorem and a monotone iterative technique. An example is also given to demonstrate the applications of our results, which include and extend some existing results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/107276.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/107276.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:107276
DOI: 10.1155/2012/107276
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().